Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’ve been on Gilenya (fingolimod) for about seven months now - I received my first dose during my last relapse that Copaxone did nothing to prevent. As far as my multiple sclerosis symptoms are concerned, it definitely seems that Gilenya is doing it’s job when it comes to containing MS lesions and their symptoms.

The problem is, even though I’ve been on this medication for a while, I’m now starting to experience more issues with infections, I’ve become more sensitive to sunlight and both my hair and skin seem to be thinning. Are these common side effect of Gilenya?

Loading...

Hello,

a very good friend of mine has been diagnosed with multiple sclerosis more than 5 years ago, and she is too currently on Gilenya, after relapses continued to happen despite betaferon, steroids and Copaxone.

Hair thinning and sensitivity to light definitely seem to be common side effect - she is losing hair visibly, but her neurologist told her that this hair loss is not irreversible. We've even found some experiences where people on Gilenya experienced their hair growing thicker and faster. Just make sure to discuss all your concerns with your neurologist.

Reply

Loading...